# SDR DALA2019062103700

- Difficulty date: June 20, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 46,092 hours, 31,944 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Corroded
- Location: Bs 943-1044
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FINGER DOUBLER FROM STA Y=943 TO 960 AND Y=1005 TO Y=1044 BELOW LH LONGERON AT AFT CARGO COMPARTMENT WAS FOUND OUT OF LIMITS. NRC 00691: CORROSION LEVEL 2, SECTION OF FINGER DOUBLERS STA Y=943 TO Y=960 AND Y=1005 TO Y=1044 BELOW LH LONGERON AT AFT CARGO COMPARTMENT WAS REPLACED PER B 717-200 SRM 53-03-01-2R-1 FIG 212 AND 51-41-02-0G. (LP #1132777)
